# SDR CA071003001

- Difficulty date: October 2, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Engine: Ge CF343B1
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 750005000
- Part serial: 0235T
- Condition: Inoperative
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) ON APPROACH (GEAR DISAGREE) WARNING MESSAGE AT LDG SELECTION. MLG`S WOULD NOT COME DOWN, NLG OK. CYCLED LDG SAME. ALTERNATE EXTENSION USED, OK. AIRCRAFT LANDED. SNAG CAN BE REPRODUCED ON JACKS. MLG SELECTOR VALVE FOUND INOPERATIVE. REPLACED VALVE. A/C RTS. (TC NR 20071003001)
